# SDR UIEA2024101601039

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0970105
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SEAT AFT SEAT TRACK WITH CORROSION AT CONTROL CABIN.( SEAT TRACK WAS REPLACED PER AMM 25-11-01-400-803-001 )
